Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 56, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 21, 2014, 6:22 PM CDT for LaMoure County, Stutsman County, North Dakota. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2014, 6:22 PM CDT (23:22 UTC)
- Expired
- Jun 21, 2014, 7:02 PM CDT
- In force
- 40 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties LaMoure County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 130 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 6:23 PM CDT | HAIL 1.75 | Millarton, ND | REPORT VIA LOCAL MEDIA SOCIAL MEDIA PAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 3:37 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -255 J/kg
- Mixed-layer LCL
- 1795 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 234 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS53 KBIS 212322
SVRBIS
NDC045-093-220015-
/O.NEW.KBIS.SV.W.0056.140621T2322Z-140622T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM CDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA...
SOUTHEASTERN STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 715 PM CDT
* AT 618 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
MONTPELIER...OR 18 MILES SOUTH OF JAMESTOWN...AND MOVING NORTHEAST
AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ADRIAN...MONTPELIER...SYDNEY...YPSILANTI AND SPIRITWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4655 9882 4672 9892 4698 9845 4697 9842
4665 9843 4664 9832 4663 9832
TIME...MOT...LOC 2322Z 247DEG 24KT 4667 9874
HAIL...1.25IN
WIND...60MPH
$$
SIMOSKO/SCHILD3 follow-up statements
104
WWUS53 KBIS 212330
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
630 PM CDT SAT JUN 21 2014
NDC045-093-220015-
/O.CON.KBIS.SV.W.0056.000000T0000Z-140622T0015Z/
LAMOURE ND-STUTSMAN ND-
630 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STUTSMAN AND NORTH CENTRAL LAMOURE COUNTIES UNTIL 715 PM CDT...
AT 629 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTPELIER...
OR 15 MILES SOUTH OF JAMESTOWN...MOVING NORTHEAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ADRIAN...MONTPELIER...YPSILANTI AND SPIRITWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4656 9874 4678 9881 4698 9845 4697 9842
4665 9843 4664 9832 4663 9832
TIME...MOT...LOC 2331Z 247DEG 24KT 4669 9866
HAIL...1.50IN
WIND...60MPH
$$
SIMOSKO/SCHILD908
WWUS53 KBIS 212345
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT SAT JUN 21 2014
NDC045-212355-
/O.CAN.KBIS.SV.W.0056.000000T0000Z-140622T0015Z/
LAMOURE ND-
645 PM CDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAMOURE COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4663 9844 4663 9865 4688 9862 4698 9845
4697 9842
TIME...MOT...LOC 2345Z 247DEG 24KT 4673 9853
$$
NDC093-220015-
/O.CON.KBIS.SV.W.0056.000000T0000Z-140622T0015Z/
STUTSMAN ND-
645 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
STUTSMAN COUNTY UNTIL 715 PM CDT...
AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTPELIER...
OR 15 MILES SOUTHEAST OF JAMESTOWN...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPIRITWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4663 9844 4663 9865 4688 9862 4698 9845
4697 9842
TIME...MOT...LOC 2345Z 247DEG 24KT 4673 9853
HAIL...1.00IN
WIND...60MPH
$$
SIMOSKO/SCHILD700
WWUS53 KBIS 220002
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
702 PM CDT SAT JUN 21 2014
NDC093-220012-
/O.CAN.KBIS.SV.W.0056.000000T0000Z-140622T0015Z/
STUTSMAN ND-
702 PM CDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STUTSMAN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM.
LAT...LON 4663 9844 4663 9865 4688 9862 4698 9845
4697 9842
TIME...MOT...LOC 0002Z 247DEG 24KT 4677 9838
$$
SIMOSKO/SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 4:31 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 21, 4:31 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 431 PM CDT SAT JUN 21 2014 .UPDATE... ISSUED AT 430 PM CDT SAT JUN 21 2014 UPDATED THE FORECAST TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 342 FOR PORTIONS OF THE JAMES RIVER BASIN. LAPS ANALYSIS INDICATES SURFACE-BASED CAPE VALUES BETWEEN 2000-3000 J/KG NOSING NORTH INTO THE JAMES RIVER BASIN THIS AFTERNOON. FURTHERMORE...SPC ANALYSIS INDICATES PWATS AROUND 1.4 INCHES NOSING INTO THE SAME REGION. THIS IS ABOUT 2 STANDARD DEVIATIONS GREATER THAN NORMAL DEEP LAYER MOISTURE CONTENT. GIVEN THE COMBINATION OF COPIOUS MOISTURE AND INSTABILITY...WILL CONTINUE WITH THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN NORTH DAKOTA FOR THIS UPDATE. THE UPDATED PRODUCTS HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 145 PM CDT SAT JUN 21 2014 CURRENT SURFACE ANALYSIS PLACES COLD FRONT PUSHING THROUGH WRN ND...WHILE SRLY FLOW AHEAD OF THE FRONT CONTINUES TO ADVECT MOISTURE INTO THE AREA. UPPER LEVEL ANALYSIS PLACES LOW SPINNING ALONG THE MANITOBA/SASKATCHEWAN BORDER WITH ACTIVE SWRLY FLOW OVER OUR AREA. FOR THE REST OF THIS AFTERNOON INTO TONIGHT...SHOWERS AND THUNDERSTORMS WILL START TO DEVELOP THIS AFTERNOON AS FRONT CONTINUES TO WORK ITS WAY EASTWARD. AREA OF PRIMARY CONCERN FOR SEVERE THREAT REMAINS OVER PTNS OF S CTRL ND INTO ERN ND. MODELS CONTINUE TO SHOW THE STRONGEST INSTABILITY (1.5+ KJ/KG) OVER THIS AREA WITH SUFFICIENT SHEAR (~40 KT 0-6KM BULK) TO SUPPORT SUPERCELLS. FLASH FLOODING CONCERNS ALSO OVER THIS AREA GIVEN PLENTY OF MOISTURE TO WORK WITH AND ALREADY SATURATED GROUND. EXPECT STORMS TO LINGER OVER AFOREMENTIONED AREAS THIS EVENING AHEAD OF THE COLD FRONT IN STRONG THETA-E ADVECTION BEFORE SHIFTING EAST OVERNIGHT. ON SUNDAY...QUIETER AND COOLER CONDITIONS ARE EXPECTED IN THE WAKE OF THE COLD FRONT WHILE UPPER LOW LINGERS OVER SWRN MANITOBA. HAVE DRIED MOST AREAS OUT BUT WILL KEEP SOME POPS ALONG THE INTERNATIONAL BORDER IN AREA OF STRONGER CYCLONIC FLOW. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 145 PM CDT SAT JUN 21 2014 UPPER LEVEL LOW OVER MANITOBA WILL PUSH ANOTHER SHORTWAVE TROUGH AND ASSOCIATED SURFACE FRONT FROM NORTH TO SOUTH MONDAY INTO MONDAY EVENING. THE BEST CHANCES FOR PRECIPITATION WILL OCCUR OVER THE NORTHERN PORTION OF THE STATE WITH SLIGHT CHANCES FARTHER SOUTH. THAT BEING SAID...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS NORTH WITH ISOLATED ACTIVITY SOUTH. SEVERE WEATHER INDICES ARE NOT OVERLY IMPRESSIVE AS WEAK SHEAR/15KT COMBINED WITH CAPE OF AROUND 800 J/KG WILL BE ENOUGH TO GENERATE SOME THUNDERSTORMS...BUT NO SEVERE WEATHER IS ANTICIPATED AT THIS TIME. COOLER ON TUESDAY WITH H85 TEMPERATURES RANGING FROM +14C IN THE SOUTHWEST TO +10C IN THE NORTH CENTRAL. THAT WILL RESULT IN HIGHS IN THE UPPER 60S IN THE NORTH TO TO THE LOWER 70S SOUTH. A TRANSITORY BROAD RIDGE WILL SCOOT ACROSS WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY KEEPING THE THREAT OF ANY SIGNIFICANT PRECIPITATION TO A MINIMUM/SLIGHT CHANCE. HOWEVER THIS WILL CHANGE BEGINNING WEDNESDAY NIGHT AND CONTINUE THROUGH SATURDAY AS A SOUTHWEST FLOW TO SOUTHERLY FLOW ALOFT SETS UP. THIS WILL INCREASE THE LOW LEVEL MOISTURE FIELD WITH SEVERAL CHANCES OF SHOWERS AND THUNDERSTORMS DURING THE PERIOD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 145 PM CDT SAT JUN 21 2014 A COLD FRONT WILL CONTINUE TO MOVE THROUGH THE AREA WITH WINDS SHIFTING TOWARDS THE NORTHWEST AS IT PASSES. THUNDERSTORMS WILL DEVELOP PRIMARILY OVER CTRL INTO ERN ND LATER THIS AFTERNOON INTO EVENING. THE GREATEST THUNDERSTORM COVERAGE WILL BE INVOF KJMS WITH COVERAGE TAPERING TOWARDS THE NORTH AND WEST. SEVERE STORMS WILL BE POSSIBLE FROM KBIS EASTWARD...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE THROUGH THIS EVENING. OTHERWISE...VFR CONDITIONS ARE EXPECTED. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 1 AM CDT SUNDAY FOR NDZ023-025-036-037- 046>048-050-051. && UPDATE...TM SHORT TERM...JJS LONG TERM...KS AVIATION...JJS
Hazardous weather outlook, Jun 21, 4:25 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 425 PM CDT SAT JUN 21 2014 NDZ037-047-048-050-051-222130- STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY- 425 PM CDT SAT JUN 21 2014 ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 10 PM CDT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. THUNDERSTORMS WILL BECOME LIKELY LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN BEING THE PRIMARY THREATS. THE HEAVY RAIN COULD PRODUCE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE NEARLY EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ023-025-036-046-222130- WELLS-FOSTER-KIDDER-EMMONS- 425 PM CDT SAT JUN 21 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS COULD BECOME STRONG AT TIMES AND PRODUCE HEAVY RAIN...LEADING TO POSSIBLE FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE NEARLY EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS HAVE BEEN ACTIVATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ005-013-022-034-035-042-045-222130- ROLETTE-PIERCE-SHERIDAN-MORTON-BURLEIGH-GRANT-SIOUX- 425 PM CDT SAT JUN 21 2014 /325 PM MDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND SOUTH CENTRAL NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE THIS AFTERNOON AND EVENING. NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. NDZ001>004-009>012-017>021-031>033-040-041-043-044-222130- DIVIDE-BURKE-RENVILLE-BOTTINEAU-WILLIAMS-MOUNTRAIL-WARD-MCHENRY- MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK- SLOPE-HETTINGER-BOWMAN-ADAMS- 425 PM CDT SAT JUN 21 2014 /325 PM MDT SAT JUN 21 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...LATE THIS AFTERNOON THROUGH TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY. NO SEVERE WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS. TM
In the hours before
Local storm report, Jun 21, 5:00 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
500 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL ASHLEY 46.03N 99.37W
06/21/2014 E0.75 INCH MCINTOSH ND LAW ENFORCEMENT
MOSTLY PEA SIZED. THE LARGEST WAS ABOUT THE SIZE OF A
PENNY. HAIL WAS SOFT.
&&
TMLocal storm report, Jun 21, 5:11 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
511 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0437 PM HAIL 3 E ASHLEY 46.03N 99.31W
06/21/2014 E0.75 INCH MCINTOSH ND LAW ENFORCEMENT
MEASURED BY DEPUTY 30 MINUTES AFTER EVENT OCCURRED.
LARGEST HAIL STONE HE COULD FIND WAS A PENNY.
&&
TMSpecial weather statement, Jun 21, 5:39 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
539 PM CDT SAT JUN 21 2014
NDZ037-047-048-212345-
LA MOURE-LOGAN-STUTSMAN-
539 PM CDT SAT JUN 21 2014
...SPECIAL WEATHER STATEMENT...
AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ALFRED...OR 31 MILES
SOUTHWEST OF JAMESTOWN...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
JUD...
ALFRED...
MILLARTON...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4674 9901 4669 9858 4654 9878 4644 9915
4658 9920
TIME...MOT...LOC 2239Z 245DEG 22KT 4654 9905
SIMOSKO/SCHILDSpecial weather statement, Jun 21, 5:42 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
542 PM CDT SAT JUN 21 2014
NDZ051-212345-
DICKEY-
542 PM CDT SAT JUN 21 2014
...STRONG THUNDERSTORMS IN DICKEY COUNTY...
AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF
FULLERTON TO 6 MILES NORTHEAST OF ELLENDALE TO 5 MILES SOUTHWEST OF
ELLENDALE...AND MOVING EAST AT 40 MPH.
NICKEL SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...VERY HEAVY RAIN...WILL ACCOMPANY THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ELLENDALE...
FULLERTON...
OAKES...
LUDDEN...
GLOVER...
GUELPH...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. VERY
HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.
LAT...LON 4593 9880 4594 9880 4607 9858 4628 9859
4628 9800 4594 9800
TIME...MOT...LOC 2242Z 268DEG 33KT 4625 9844 4607 9844
4597 9860
SIMOSKO/SCHILDSpecial weather statement, Jun 21, 5:55 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
555 PM CDT SAT JUN 21 2014
NDZ037-220000-
STUTSMAN-
555 PM CDT SAT JUN 21 2014
...STRONG THUNDERSTORMS NEAR SPIRITWOOD...
AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SPIRITWOOD...OR 10 MILES EAST OF
JAMESTOWN...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...WINDS UP TO 30 MPH...VERY HEAVY RAIN...WILL
ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN STUTSMAN COUNTY.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING
AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY
STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4683 9861 4701 9865 4704 9846 4703 9846
4699 9846 4697 9843 4685 9842 4684 9843
TIME...MOT...LOC 2254Z 258DEG 23KT 4694 9849
SIMOSKO/SCHILDSpecial weather statement, Jun 21, 6:17 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SAT JUN 21 2014
NDZ051-212345-
DICKEY-
617 PM CDT SAT JUN 21 2014
...STRONG THUNDERSTORM IN EASTERN DICKEY COUNTY...
AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OAKES...OR 24 MILES NORTHEAST OF
ELLENDALE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...WINDS UP TO 30 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN DICKEY COUNTY.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4603 9818 4621 9822 4625 9800 4624 9800
4617 9799 4604 9800
TIME...MOT...LOC 2317Z 261DEG 19KT 4614 9807
SIMOSKO/SCHILDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 12:23 PM CDT | Flash Flood Watch | BIS | Dickey, Emmons, Foster, Kidder, LaMoure, Logan and 3 more | 12 hr |
| Jun 21, 2:55 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 45 min |
| Jun 21, 3:50 PM CDT | Special Weather Statement | BIS | McIntosh | 40 min |
| Jun 21, 4:08 PM CDT | Special Weather Statement | BIS | McIntosh | 37 min |
| Jun 21, 4:32 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, McIntosh | 58 min |
| Jun 21, 4:39 PM CDT | Tornado Warning | BIS | McIntosh | 23 min |
| Jun 21, 5:39 PM CDT | Special Weather Statement | BIS | LaMoure | 66 min |
| Jun 21, 5:42 PM CDT | Special Weather Statement | BIS | Dickey | 63 min |
| Jun 21, 5:55 PM CDT | Special Weather Statement | BIS | Stutsman | 65 min |
| Jun 21, 6:17 PM CDT | Special Weather Statement | BIS | Dickey | 28 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.